MAUDE Adverse Event Report: BELMONT MEDICAL TECHNOLOGIES THE BELMONT RAPID INFUSER; THERMAL INFUSION FLUID WARMER

BELMONT MEDICAL TECHNOLOGIES THE BELMONT RAPID INFUSER; THERMAL INFUSION FLUID WARMER
Model Number FMS 2000
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The biomed ran the unit for a few hours in the lab and was unable to duplicate the complaint that the unit was losing power.The rapid infuser was subsequently returned to belmont for investigation and we were also unable to confirm the customer complaint.The unit performed according to our specifications upon receipt.We reached out to the user facility for additional information and they were unable to provide any additional information about the case.The hospital biomed stated that they believed the circuit breaker on the switch was flipping off, but that failure was not observed during their own test.The manufacturing and service records for this serial number were reviewed.The unit was returned in 2011 to investigate a complaint that the unit had "no power" which was attributed to two cracked solder joints on the cpu board upon evaluation.This is the only time the unit has been returned for service since it was shipped to the customer in 2008.It was reported that the patient was not injured.We will continue to monitor and trend similar reports of this nature.
 
Event or Problem Description
The user facility reported that the rapid infuser lost power during a case.Another unit was brought in to finish the procedure and the patient was not harmed.The biomed was unable to duplicate the failure after running the unit nonstop for a few hours in the lab.

Brand Name
THE BELMONT RAPID INFUSER
Common Device Name
THERMAL INFUSION FLUID WARMER
Manufacturer (Section D)
BELMONT MEDICAL TECHNOLOGIES
780 boston road
billerica MA 01821
MDR Report Key8279455
Report Number1219702-2019-00006
Device Sequence Number16724893
Product Code LGZ
UDI-Device Identifier10896128002012
UDI-Public(01)10896128002012
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K032674
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 01/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFMS 2000
Device Catalogue Number903-00001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/10/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/26/2018
Initial Report FDA Received Date01/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1